skip to content
A multiple disjunction lemma for smooth concordance embeddings Preview this item
ClosePreview this item
Checking...

A multiple disjunction lemma for smooth concordance embeddings

Author: Thomas G Goodwillie
Publisher: Providence, R.I., USA : American Mathematical Society, [1990]
Series: Memoirs of the American Mathematical Society, no. 431.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Goodwillie, Thomas G. 1954-
Multiple disjunction lemma for smooth concordance embeddings /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Thomas G Goodwillie
ISBN: 9781470408541 1470408546
OCLC Number: 851087226
Notes: "July 1990."
Revision of the author's thesis (Ph. D.--Princeton, 1982).
"Volume 86, number 431."
Description: 1 online resource (vii, 317 pages) : illustrations.
Contents: Introduction I. Preliminaries II. The collection $Z$ of multijet sets III. Proof of Theorem D.
Series Title: Memoirs of the American Mathematical Society, no. 431.
Responsibility: Thomas G. Goodwillie.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851087226> # A multiple disjunction lemma for smooth concordance embeddings
    a schema:CreativeWork, schema:Book, schema:MediaObject ;
   library:oclcnum "851087226" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/365702737#Place/providence_r_i_usa> ; # Providence, R.I., USA
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://id.worldcat.org/fast/1063865> ; # Piecewise linear topology
   schema:about <http://experiment.worldcat.org/entity/work/data/365702737#Topic/mathematics_reference> ; # MATHEMATICS--Reference
   schema:about <http://id.worldcat.org/fast/908306> ; # Embeddings (Mathematics)
   schema:about <http://experiment.worldcat.org/entity/work/data/365702737#Topic/mathematics_topology> ; # MATHEMATICS--Topology
   schema:about <http://id.worldcat.org/fast/874116> ; # Concordances (Topology)
   schema:about <http://dewey.info/class/510/e20/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/365702737#Topic/mathematics_essays> ; # MATHEMATICS--Essays
   schema:about <http://experiment.worldcat.org/entity/work/data/365702737#Topic/mathematics_pre_calculus> ; # MATHEMATICS--Pre-Calculus
   schema:bookFormat schema:EBook ;
   schema:creator <http://viaf.org/viaf/13924708> ; # Thomas Gehret Goodwillie
   schema:datePublished "1990" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/365702737> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isSimilarTo <http://worldcat.org/entity/work/data/365702737#CreativeWork/multiple_disjunction_lemma_for_smooth_concordance_embeddings> ;
   schema:name "A multiple disjunction lemma for smooth concordance embeddings"@en ;
   schema:productID "851087226" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851087226#PublicationEvent/providence_r_i_usa_american_mathematical_society_1990> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/365702737#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://dx.doi.org/10.1090/memo/0431> ;
   schema:url <http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&db=nlabk&AN=838494> ;
   schema:workExample <http://worldcat.org/isbn/9781470408541> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851087226> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/365702737#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/365702737#Place/providence_r_i_usa> # Providence, R.I., USA
    a schema:Place ;
   schema:name "Providence, R.I., USA" ;
    .

<http://experiment.worldcat.org/entity/work/data/365702737#Topic/mathematics_essays> # MATHEMATICS--Essays
    a schema:Intangible ;
   schema:name "MATHEMATICS--Essays"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/365702737#Topic/mathematics_pre_calculus> # MATHEMATICS--Pre-Calculus
    a schema:Intangible ;
   schema:name "MATHEMATICS--Pre-Calculus"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/365702737#Topic/mathematics_reference> # MATHEMATICS--Reference
    a schema:Intangible ;
   schema:name "MATHEMATICS--Reference"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/365702737#Topic/mathematics_topology> # MATHEMATICS--Topology
    a schema:Intangible ;
   schema:name "MATHEMATICS--Topology"@en ;
    .

<http://id.worldcat.org/fast/1063865> # Piecewise linear topology
    a schema:Intangible ;
   schema:name "Piecewise linear topology"@en ;
    .

<http://id.worldcat.org/fast/874116> # Concordances (Topology)
    a schema:Intangible ;
   schema:name "Concordances (Topology)"@en ;
    .

<http://id.worldcat.org/fast/908306> # Embeddings (Mathematics)
    a schema:Intangible ;
   schema:name "Embeddings (Mathematics)"@en ;
    .

<http://viaf.org/viaf/13924708> # Thomas Gehret Goodwillie
    a schema:Person ;
   schema:birthDate "1954" ;
   schema:familyName "Goodwillie" ;
   schema:givenName "Thomas Gehret" ;
   schema:givenName "Thomas G." ;
   schema:name "Thomas Gehret Goodwillie" ;
    .

<http://worldcat.org/entity/work/data/365702737#CreativeWork/multiple_disjunction_lemma_for_smooth_concordance_embeddings>
    a schema:CreativeWork ;
   rdfs:label "Multiple disjunction lemma for smooth concordance embeddings /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851087226> ; # A multiple disjunction lemma for smooth concordance embeddings
    .

<http://worldcat.org/isbn/9781470408541>
    a schema:ProductModel ;
   schema:isbn "1470408546" ;
   schema:isbn "9781470408541" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851087226> ; # A multiple disjunction lemma for smooth concordance embeddings
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851087226> ; # A multiple disjunction lemma for smooth concordance embeddings
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.